# SDR DXTA2025081804625

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 2,041 hours, 1,603 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501870856
- Condition: Faulted
- Location: Zone 700 Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT & RIGHT MAIN GEAR BRAKES ARE INOPERATIVE.  ON INITIAL BRAKE CHECK, BRIEFLY LOCKED.  ON TAXI, THE BRAKES CHATTER LOUDLY & ARE INEFFECTIVE.  BRAKES FULLY APPLIED GIVE VERY WEAK CHATTERING BRAKING.  TECHS PERFORMED CMC AND CVDR DOWNLOAD ADDED ON THE SHARE POINT FOR REVIEW.   GAIN ACCESS TO THE BCU. REMOVED & REPLACED BCU. PERFORMED SYSTEM OPS CHECK, NO DEFECTS NOTED.  TAXIED THE ACFT & PERFORMED VARIOUS BRAKE TEST, NO DEFECTS NOTED.  GAINED ACCESS TO THE FDR AND PERFORM A DOWNLOAD. AFTER THE DOWNLOAD,  UPLOADED FILES TO THE SHARE DRIVE THAT AS PROVIDED. REINSTALLED LAVATORY PANELS ACESSED. ALL WORK PERFORMED IAW AMM 32-41-00 & 31-33-00.
